MathSciNet Relay Station
MathSciNet bibliographic data
MR2352980 (2008m:46092) 46G25
Ferrer, Jesús Zeroes of real polynomials on $C(K)$ spaces. J. Math. Anal. Appl. 336 (2007), no. 2, 788–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement